PFT Is 82 And After The Medication FEV Increased By
PFT is 82 and after the medication FEV increased by 10 percent.My HB levels are also low with 8 gms,so he said it's anaemia too.given iron tablets.So he said I am having asthma and been given medications like cipla folmetrol used it for a while and felt fine.After 15 days again felt an issue visited the doctor and he increased the dose to cipla salmetrol and fluscinoade inhaler.It didn't work yet.So visted another doctor later he checked the old reports again and did new tests for x-rays blood vitals and PFT. Now the PFT is more than 100 and HB also increased to 12 gms so he asked to stop the inhalers and said may be I am having anxiety not asthma. so now I am advised to use alprazolam tablets.I am using them for 10 days now.Still I am having the issue of shortness of breathe.I feel like I am not having enough air and I need more and more air.
Thanks for your query
With different PFT and improved HB results, I would recommend your treatment based on clinical examination findings.
Asthma and anxiety are two different and distinct diagnosis. They both fit into differentials. Please try the present medication for few more days to see some result.
Hope, I answered your question
Wish you good health